[Management of NSAIDs and low-dose-aspirin-induced ulcer in patients with cerebral infarction].
Аннотация
Use of low-dose aspirin (LDA) is increasing with guideline recommendation for stroke prevention. The risk of gastrointestinal symptoms and bleeding with aspirin is dose-dependent, but still increases even at low doses. The principal treatment for NSAIDs-induced ulcer is discontinuation of NSAIDs use. However, discontinuation of LDA administration in stroke patients can increase the risk of stroke recurrence. Therefore, use of LDA cannot easily be discontinued. In patients who experience gastric intolerance to aspirin, options are to reduce the dose of aspirin to the minimum effective dose; to change to dispersable or enteric-coated preparations; to add concomitant gastro-protective drugs such as antacids, misoprostol, proton pump inhibitors, or H2-receptor antagonists; or to change to another antithrombotic agent: clopidogrel, cilostazol or warfarin if appropriate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.